Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.4499
Publisher DOI: 10.1007/s13398-022-01295-5
arXiv ID: 2112.02677
Title: The abstract Cauchy problem in locally convex spaces
Language: English
Authors: Kruse, Karsten  
Keywords: abstract Cauchy problem; asymptotic Laplace transform; asymptotic resolvent; hyperfunction
Issue Date: 22-Jul-2022
Publisher: Springer
Source: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 116 (4): 155, 1-23 (2022)
Abstract (english): 
We derive necessary and sufficient criteria for the uniqueness and existence of solutions of the abstract Cauchy problem in locally convex Hausdorff spaces. Our approach is based on a suitable notion of an asymptotic Laplace transform and extends results of Langenbruch beyond the class of Fréchet spaces.
URI: http://hdl.handle.net/11420/13269
DOI: 10.15480/882.4499
ISSN: 1579-1505
Journal: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas 
Institute: Mathematik E-10 
Document Type: Article
Project: Modellierung, Simulation und Optimierung mit fluiddynamischen Anwendungen 
Projekt DEAL 
Peer Reviewed: Yes
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
d4226b78-a39f-4adc-bf61-2283d114b99f.pdf553,67 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

52
checked on Aug 11, 2022

Download(s)

13
checked on Aug 11, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

This item is licensed under a Creative Commons License Creative Commons